# SDR UALA2013070204610

- Difficulty date: July 1, 2013
- Submitted: July 2, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD MAIN FLAP, OTBD UPPER SKIN HAS CHAFING DAMAGE 18 INCHES AFT OF LE, 0-10 INCHES INBD OF OTBD END OF FLAP.   ACOMPLISHED NDT OF DAMAGED AREA  IAW NTM PT 4, 51- 00-10 AND HFEC IAW NTM PT 6, 51-00-19, NO DEFECTS NOTED. BLENDED AREA, FABRICATED AND INSTALLED BONDED DOUBLER IAW ECRA 5750-04564 AND EA130712.
